# SDR HNAA2009061900187

- Difficulty date: February 3, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 35,198 hours, 39,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 523AT, 623AT LADDER PLATE CORRODED. PERFORM ULTRSONIC AND EDDY CURRENT NO DAMAGE FOUND. REPAIR PANEL IAW RD8-57-455 AND RD8-57-4187.
